MAUDE Adverse Event Report: CARDINAL HEALTH EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL
Model Number 773662
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported they are receiving multiple errors such as downstream occlusion errors, the tubes are leaking water, and air is getting into the tubing.Per additional information provided on 05mar2024, the customer stated that from the nursing reports it sounds like it was either leaking prior to priming or after priming, the tubes got air in them, and that caused the error messages.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.No physical samples, photos, or videos were received for investigation.Without a sample we are unable to perform a follow up investigation including visual and functional evaluations to confirm the reported condition or determine the root cause.If a sample is received at a later date, the investigation will be updated accordingly.All information received will be used for tracking and trending purposes.

Brand Name
EPUMP FEED AND 1000MLFLUSH SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18935682
Report Number3009211636-2024-00801
Device Sequence Number12519323
Product Code LZH
UDI-Device Identifier10192253009958
UDI-Public10192253009958
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number773662
Device Catalogue Number773662
Device Lot Number2311800203
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown